Jonathan Wise
Assistant Professor • Ph.D. Brown University, 2008
Math 204

Research:

Algebraic Geometry, Higher Algebra

Select Publications:

  • “The deformation theory of sheaves of commutative rings I.” J. Algebra, 352 (2012), 180191. DOI: 10.1016/j.jalgebra.2011.11.025
  • “Polynomial families of tautological classes on M_{g,n}^{rt} ,” with Renzo Cavalieri and Steffen Marcus. J. Pure Appl. Algebra 216 (2012), no. 4, 950981.  DOI: 10.1016/j.jpaa.2011.10.037
  • “The genus zero Gromov–Witten invariants of the symmetric square of the plane.”  Communications in Anal. Geom. 19 (2011), no. 5, 923–974.
  • “The moduli spaces of expanded degenerations and pairs,” with Dan Abramovich, Charles Cadman, and Barbara Fantechi. Communications in Algebra, to appear.  arXiv:1110.2976